# SDR REXA2013091201733

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 20,817 hours, 18,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE PACKAGE SEAL BROKEN.  R & R COCKPIT PBE IAW AMM 35-30-00,  CHECKED GOOD AT THIS TIME.
